It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Jonathan on August 22, 2000 at 19:32:48:

In Reply to: Re: Painkillers? Vicodin ES posted by Confused on June 02, 2000 at 23:21:53:

I started taking Vicodin for my back, and didn't have a problem. Then I had surgery on my jaw and was given Vicodin ES. I was taking up to 4.5 grams of Vicodin a day, and the effects were noticeable. I was sluggish, not alert, and numb. But I loved it. I continued to take the drug after the pain subsided, and when I tried to quit I found myself breaking into sweats. When I used Vicodin constantly for five days and stopped, I experienced mild hallucinaitons. I also smoke marijuana, and when combined with the Vicodin I fell into a trance like state, often blacking out for hours. I have no problem getting perscriptions; I simply go in and say my back is acting up, or that they aren't working (which usually gets me a stronger dosage). I recognize that I am an addict, but what can I do? I really enjoy these pills, and the withdrawl symptoms are terrible! Help!


Follow Ups

All times are GMT -7. The time now is 12:46 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!